Journal of medical case reports · 2015
"Herbal seizures"--atypical symptoms after ibogaine intoxication: a case report.
Клинический случайСтатьяПоддержка исследования: вне правительства СШАНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Breuer Lorenz, Kasper Burkhard S, Schwarze Bernd, Gschossmann Juergen M, Kornhuber Johannes, Müller Helge H
Аннотация
INTRODUCTION: Misuse of various new psychotropic substances such as ibogaine is increasing rapidly. Knowledge of their negative side effects is sparse.
CASE PRESENTATION: We present a case of intoxication with the herbal substance ibogaine in a 22-year-old white man. After taking a cumulative dose of 38 g (taken in two doses), he developed visual memories, nausea and vomiting. He developed a generalized tonic-clonic seizure with additional grand mal seizures. He was treated with midazolam and levetiracetam. Extended drug screenings and computed tomography and magnetic resonance imaging findings were all negative.
CONCLUSIONS: Knowledge of the side effects of ibogaine has mainly come from reports of cardiovascular complications; seizures are rarely mentioned and experimental findings are inconsistent. It seems that ibogaine acts like a proconvulsive drug at high doses.
CASE PRESENTATION: We present a case of intoxication with the herbal substance ibogaine in a 22-year-old white man. After taking a cumulative dose of 38 g (taken in two doses), he developed visual memories, nausea and vomiting. He developed a generalized tonic-clonic seizure with additional grand mal seizures. He was treated with midazolam and levetiracetam. Extended drug screenings and computed tomography and magnetic resonance imaging findings were all negative.
CONCLUSIONS: Knowledge of the side effects of ibogaine has mainly come from reports of cardiovascular complications; seizures are rarely mentioned and experimental findings are inconsistent. It seems that ibogaine acts like a proconvulsive drug at high doses.